Uspekhi Matematicheskikh Nauk
General information
Latest issue
Impact factor
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Uspekhi Mat. Nauk:

Personal entry:
Save password
Forgotten password?

Uspekhi Mat. Nauk, 1994, Volume 49, Issue 4(298), Pages 77–146 (Mi umn1532)  

This article is cited in 13 scientific papers (total in 18 papers)

In the Moscow Mathematical Society

Joint sessions of the Petrovskii Seminar on Differential Equations and Mathematical Problems of Physics and of the Moscow Mathematical Society (sixteenth session, 18–21 January 1994)

Full text: PDF file (3977 kB)

English version:
Russian Mathematical Surveys, 1994, 49:4, 79–143

Bibliographic databases:

MSC: 00Bxx

Citation: “Joint sessions of the Petrovskii Seminar on Differential Equations and Mathematical Problems of Physics and of the Moscow Mathematical Society (sixteenth session, 18–21 January 1994)”, Uspekhi Mat. Nauk, 49:4(298) (1994), 77–146; Russian Math. Surveys, 49:4 (1994), 79–143

Citation in format AMSBIB
\paper Joint sessions of the Petrovskii Seminar on Differential Equations and Mathematical Problems of Physics and of the Moscow Mathematical Society (sixteenth session, 18--21~January~1994)
\jour Uspekhi Mat. Nauk
\yr 1994
\vol 49
\issue 4(298)
\pages 77--146
\jour Russian Math. Surveys
\yr 1994
\vol 49
\issue 4
\pages 79--143

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Boldin, V. V. Dmitrieva, S. S. Safin, R. A. Sharipov, “Dynamical systems on a Riemannian manifold that admit normal shift”, Theoret. and Math. Phys., 103:2 (1995), 543–549  mathnet  crossref  mathscinet  zmath  isi
    2. A. Yu. Boldin, A. A. Bronnikov, V. V. Dmitrieva, R. A. Sharipov, “Complete normality conditions for the dynamical systems on Riemannian manifolds”, Theoret. and Math. Phys., 103:2 (1995), 550–555  mathnet  crossref  mathscinet  zmath  isi
    3. N. S. Bakhvalov, S. P. Novikov, A. T. Fomenko, “Ol'ga Arsen'evna Oleinik (on her seventieth birthday)”, Russian Math. Surveys, 50:4 (1995), 837–848  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. M. S. Agranovich, A. V. Babin, L. R. Volevich, A. Yu. Goritskii, A. S. Demidov, Yu. A. Dubinskii, A. I. Komech, M. L. Krasnov, S. B. Kuksin, G. I. Makarenko, V. P. Maslov, V. M. Tikhomirov, A. V. Fursikov, V. V. Chepyzhov, A. I. Shnirel'man, M. A. Shubin, “Mark Iosifovich Vishik (on his 75th birthday)”, Russian Math. Surveys, 52:4 (1997), 853–861  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    5. N. S. Bakhvalov, M. I. Zelikin, A. S. Kalashnikov, V. L. Kamynin, O. A. Oleinik, E. Yu. Panov, N. S. Petrosyan, V. M. Tikhomirov, A. V. Faminskii, V. N. Chubarikov, “Stanislav Nikolaevich Kruzhkov (obituary)”, Russian Math. Surveys, 53:5 (1998), 1071–1078  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. V. N. Pavlenko, O. V. Ul'yanova, “The method of upper and lower solutions for elliptic-type equations with discontinuous nonlinearities”, Russian Math. (Iz. VUZ), 42:11 (1998), 65–72  mathnet  mathscinet  zmath  elib
    7. A. Yu. Belyaev, G. A. Chechkin, “Averaging of operators with a fine-scaled structure of boundary conditions”, Math. Notes, 65:4 (1999), 418–429  mathnet  crossref  crossref  mathscinet  zmath  isi
    8. Lukkassen, D, “A new reiterated structure with optimal macroscopic behavior”, SIAM Journal on Applied Mathematics, 59:5 (1999), 1825  crossref  mathscinet  zmath  isi
    9. A. I. Komech, “Attractors of non-linear Hamiltonian one-dimensional wave equations”, Russian Math. Surveys, 55:1 (2000), 43–92  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    10. T. D. Venttsel', Yu. A. Dubinskii, A. M. Il'in, V. A. Kondrat'ev, V. P. Mikhailov, A. A. Mal'tsev, O. A. Oleinik, S. I. Pokhozhaev, N. Kh. Rozov, G. A. Chechkin, T. A. Shaposhnikova, “Anatolii Sergeevich Kalashnikov (obituary)”, Russian Math. Surveys, 55:5 (2000), 977–985  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    11. Braides, A, “Reiterated homogenization of integral functionals”, Mathematical Models & Methods in Applied Sciences, 10:1 (2000), 47  crossref  mathscinet  zmath  isi  elib
    12. R. A. Sharipov, “Newtonian normal shift in multidimensional Riemannian geometry”, Sb. Math., 192:6 (2001), 895–932  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    13. R. A. Sharipov, “Dynamic Systems Admitting the Normal Shift and Wave Equations”, Theoret. and Math. Phys., 131:2 (2002), 651–665  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    14. H. Matevossian, “On solutions of mixed boundary-value problems for the elasticity system in unbounded domains”, Izv. Math., 67:5 (2003), 895–929  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    15. G. A. Chechkin, “Estimation of Solutions of Boundary-Value Problems in Domains with Concentrated Masses Located Periodically along the Boundary: Case of Light Masses”, Math. Notes, 76:6 (2004), 865–879  mathnet  crossref  crossref  mathscinet  zmath  isi
    16. A. S. Demidov, J. Mwambakana, I. A. Fedotov, “Schwartz Alternating Method for Elliptic Boundary-Value Problems Satisfying the Maximum Principle”, Math. Notes, 78:4 (2005), 577–580  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    17. S. D. Buntov, N. I. Leonov, N. N. Petrov, A. V. Borisov, A. A. Gryzlov, V. Ya. Derr, A. I. Karpov, B. P. Kondratev, S. N. Popova, “K semidesyatiletiyu Evgeniya Leonidovicha Tonkova”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2010, no. 3, 3–9  mathnet  elib
    18. A. G. Chechkina, V. A. Sadovnichy, “Degeneration of Steklovtype boundary conditions in one spectral homogenization problem”, Eurasian Math. J., 6:3 (2015), 13–29  mathnet
  •   Russian Mathematical Surveys
    Number of views:
    This page:331
    Full text:187
    First page:1

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021